Atripla and intense dreams - resolved with Marinol and RX MJ.
Aug 7, 2009
Atripla was a pretty easy drug on me at first. Then came the cinematic, vivid and often just completely indescribable dream scenes where it at times was difficult to discern reality vs. just being asleep and on my Atripla-trip.
In my marijuana-enhanced periods of slumber the SustivaVision was completely quelled and I could get a full night's rest. I was no longer forced awake by disturbing cartoon-like animation mixed in with my goings-on of the day. Instead, I woke up in the morning feeling relaxed and refreshed. If I miss a day of either Marinol or smoking the real deal, the dreams come back as they were before.
So, my question to you, good doctors: Has any research been done to examine the beneficial effects of Dronabinol or Rx'd cannabis on controlling some or all of the CNS-related symptoms that have been so much fun for many of us? Yeah, it's another "off-label" approach that a lot of Docs might be hesitant to pursue, but if anyone else could be helped by this information I guess this would be the place to start. Thanks for your attention.
Response from Dr. Henry
I haven't seen any studies on the subject of marijuana or Marinol treatment for Sustiva toxicity- if any reader is aware of such a study please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Burning Penis A Sign Of AIDS?
- Chances Of Catching HIV From Blowjob From A Prostitute
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Thrush After Happy Ending Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.